# SDR CALA2010051000194

- Difficulty date: May 10, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 56,272 hours, 6,022 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272W619156
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, C, K
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O CTR HYD SYSTEM INDICATIONS WENT TO ZERO, LOST CTR HYDS SYSTEM WENT TO SBJ VOR DUMPED FUEL. ACCOMPLISHED ALL PERTINENT CHECKLISTS, RETURNED TO EWR FOR LANDING, TOWED TO GATE.  DAMAGE INCURRED FROM NR 6 MAIN TIRE FAILURE TO LEFT MLG HYD LINE CAUSED CTR SYS FAILURE REF L/P 8443474.
